# SDR UPS97822202

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT FWD UPPER WING FILLET PANEL ATTACH ANGLE IS CRACKED IN TWO, BS 640.  FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-21.
